Show simple item record

dc.contributor.authorBlanco Chacón, Iván
dc.contributor.authorRemón Adell, Dionís
dc.contributor.authorHollanti, Camilla
dc.contributor.authorAlsina Aubach, Montserrat
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada III
dc.date.accessioned2014-11-20T15:52:25Z
dc.date.available2014-12-05T16:58:16Z
dc.date.created2014-11-01
dc.date.issued2014-11-01
dc.identifier.citationBlanco, I. [et al.]. Nonuniform Fuchsian codes for noisy channels. "Journal of the Franklin Institute", 01 Novembre 2014, vol. 351, núm. 11, p. 5076-5098.
dc.identifier.issn0016-0032
dc.identifier.urihttp://hdl.handle.net/2117/24788
dc.description.abstractWe develop a new transmission scheme for additive white Gaussian noisy (AWGN) channels based on Fuchsian groups from rational quaternion algebras. The structure of the proposed Fuchsian codes is nonlinear and nonuniform, hence conventional decoding methods based on linearity and symmetry do not apply. Previously, only brute force decoding methods with complexity that is linear in the code size exist for general nonuniform codes. However, the properly discontinuous character of the action of the Fuchsian groups on the complex upper half-plane translates into decoding complexity that is logarithmic in the code size via a recently introduced point reduction algorithm.
dc.format.extent23 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra::Teoria de grups
dc.subject.lcshFuchsian groups
dc.subject.lcshDiscontinuous groups
dc.subject.otherNoisy channel
dc.titleNonuniform Fuchsian codes for noisy channels
dc.typeArticle
dc.subject.lemacGrups discontinus
dc.subject.lemacGrups, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. TN - Grup de Recerca en Teoria de Nombres
dc.identifier.doi10.1016/j.jfranklin.2014.08.012
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::20 Group theory and generalizations
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S0016003214002312
dc.rights.accessOpen Access
local.identifier.drac15285120
dc.description.versionPostprint (author’s final draft)
local.citation.authorBlanco, I.; Remón, D.; Hollanti, C.; Alsina, M.
local.citation.publicationNameJournal of the Franklin Institute
local.citation.volume351
local.citation.number11
local.citation.startingPage5076
local.citation.endingPage5098


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder